# SDR DL757021463

- Difficulty date: December 21, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 41,180 hours, 19,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33002
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH SEVERAL DENTS BETWEEN FS 620 & 640 AND BETWEEN STRINGERS 15L & 17L.  THE CREASE BEAM AT STRINGER 16L WAS DENTED.  THE SKIN DENTS WERE REMOVED WITH CUTOUTS AND A SECTION OF THE CREASE BEAM WAS CUTOUT TO REMOVE DAMAGE.  THE BEAM WAS REPAIRED, REPAIR ANGLES AND THE SKIN WITH A SINGLE ALUMINUM REPAIR DOUBLER PER ER/A 384312-14, REV C.
